# SDR DALA2016030401651

- Difficulty date: March 2, 2016
- Submitted: March 4, 2016
- Operation: Air carrier
- Aircraft: N970DL
- Make and model: Doug MD-88
- Aircraft serial: 53173
- Aircraft time: 65,895 hours, 48,409 cycles
- System (JASC): 3251 · Steering Unit
- Part: Cable
- Condition: Broken
- Location: Nlg Steering
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NOSEWHEEL STEERING BROKE WHILE TURNING INTO GATE. FOUND NOSE STEERING CABLE BROKEN, 873231.  REPLACED CABLE 123D AND ADJUSTED IAW AMM 32-51.  OP'S CHECK AND TAXI CHECKED GOOD.
